Alert archive / Nevada / Flash Flood Warnings in 2013

Flash Flood Warning 31, NWS Elko, NV

September 3, 2013Elko County, Nevada

NWS Elko, NV issued this flash flood warning at Sep 3, 2013, 6:14 PM PDT for Elko County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 3, 2013, 6:14 PM PDT (01:14 UTC)
Expired
Sep 3, 2013, 9:15 PM PDT
In force
3 hr
Issued by
NWS Elko, NV
Area
Storm-based polygon
Flood severity
None

County Elko County, NV

The radar

The Elko radar (KLRX), 136 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 1.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2013-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2013-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1883 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WGUS55 KLKN 040114
FFWLKN
NVC007-040415-
/O.NEW.KLKN.FF.W.0031.130904T0114Z-130904T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
614 PM PDT TUE SEP 3 2013

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
  THIS INCLUDES THE CITY OF MOUNTAIN CITY...

* UNTIL 915 PM PDT

* AT 610 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. RADAR 
INDICATED HEAVY RAIN OVER STATE ROUTE 225 BETWEEN MOUNTAIN CITY AND 
WILD HORSE WITH A QUARTER TO A HALF INCH OF RAINFALL AND MORE 
EXPECTED.

LOCATIONS NEAR THE PATH OF INCLUDE...MOUNTAIN CITY AND STATE ROUTE 
225 BETWEEN MOUNTAIN CITY AND WILD HORSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.

&&

LAT...LON 4186 11605 4190 11593 4176 11571 4160 11573
      4160 11603

$$

RLC
1 follow-up statement
655 
WGUS75 KLKN 040242
FFSLKN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
742 PM PDT TUE SEP 3 2013

NVC007-040249-
/O.CAN.KLKN.FF.W.0031.000000T0000Z-130904T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
742 PM PDT TUE SEP 3 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTH CENTRAL ELKO
COUNTY...

HEAVY RAIN FROM THUNDERSTORMS THAT PROMPTED THE WARNING HAS MOVED 
OUT OF THE AREA WITH LITTLE OR NO ADDITIONAL RAINFALL EXPECTED THE 
REST OF THIS EVENING.  

&&

LAT...LON 4186 11605 4190 11593 4176 11571 4160 11573
      4160 11603

$$

91

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 1:57 PM PDT, 4 hours 17 minutes earlier.

Area forecast discussion, Sep 3, 1:57 PM PDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
157 PM PDT TUE SEP 3 2013

.SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO PRODUCE SHOWERS AND
THUNDERSTORMS THROUGH WEDNESDAY. SOME STORMS WILL PRODUCE FLOODING
RAINS...GUSTY WINDS AND SMALL HAIL. THUNDERSTORMS WILL GRADUALLY
DIMINISH BY THE END OF THE WEEK AS DRIER AIR MOVES OVER THE GREAT BASIN.

&&

.SHORT TERM...TONIGHT THROUGH THURSDAY. SATELLITE SHOWS A
SHORTWAVE TROUGH MOVING THROUGH THE AREA SUPPORTING WIDESPREAD
SHOWERS AND THUNDERSTORMS WITH VERY UNSTABLE AIR MASS WITH LI'S -2
TO -3 AND PW'S IN EXCESS OF AN INCH AND STORM MOTIONS NEAR 15
KNOTS...SO FLASH FLOODING IS POSSIBLE THROUGH THIS EVENING. SOME
AREAS HAVE BEEN SLOW TO DEVELOP AS THICK CLOUD COVER OVER NORTHERN
AND EASTERN NEVADA HAVE KEPT TEMPERATURES DOWN AND DELAYED HITTING
CONVECTIVE TEMPERATURES. WEDNESDAY LOOKS LIKE ANOTHER ACTIVE DAY
WITH PW'S STILL NEAR AN INCH AND UNSTABLE. ALSO A 50 TO 55 KNOT
JET STREAK WILL BE NEAR ELKO COUNTY SO THIS WILL PRODUCE MORE
SHEAR AND MAY PRODUCE A FEW STRONG TO SEVERE STORMS. STILL GOOD
CHANCE OF FLASH FLOODING...HOWEVER STORM MOTIONS WILL INCREASE TO
NEAR 20 KNOTS SO THIS MAY LIMIT FLOOD THREAT. THURSDAY DRIER AIR
WILL PUSH INTO THE WESTERN HALF OF THE CWA...WITH LINGERING
MOISTURE AND INSTABILITY EXPECT THUNDERSTORMS MAINLY EAST OF A LINE
FROM ELKO TO EUREKA. STILL THREAT OF STRONG STORMS WITH POSSIBLE
HEAVY RAINS ON THURSDAY MAINLY ACROSS EASTERN ELKO AND WHITE PINE
COUNTY AS RIGHT ENTRANCE REGION OF JET WILL AFFECT AREA AND PW'S
BETWEEN .80" AND ONE INCH.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. MODELS IN
FAIRLY GOOD AGREEMENT THROUGH THE PERIOD. AS UPPER TROF PUSHES INTO
THE PACIFIC NORTHWEST THURSDAY...A DRY AND STABLE AIRMASS PUSHES
OVER THE WESTERN HALF OF THE CWA BY AFTERNOON. THEREFORE...EXPECT
THUNDERSTORMS MAINLY TO BE CONFINED TO ELKO AND WHITE PINE COUNTIES.
BY FRIDAY AFTERNOON...WITH THE EXCEPTION OF EXTREME EASTERN ELKO
COUNTY AND WHITE PINE COUNTY...MODELS STILL BRING IN A DRY AND
STABLE AIRMASS TO THE REMAINDER OF THE ZONES. A WEST TO NORTHWEST
DRY FLOW OVER NV ON SUNDAY AND MONDAY SHOULD RESULT IN SLIGHTLY
COOLER TEMPERATURES AND MOSTLY CLEAR SKIES. EVEN SO...TEMPERATURES
ARE EXPECTED TO REMAIN ABOVE NORMAL THROUGH THE PERIOD.

&&

AVIATION...VFR CONDITIONS ARE EXPECTED AT KWMC KEKO...KELY AND KTPH.
WITH AN UNSTABLE AIRMASS...THUNDERSTORMS WILL CONTINUE ACROSS NEVADA
THROUGH THIS EVENING WITH SOME LINGERING OVERNIGHT. THUNDERSTORMS
ARE EXPECTED TO DEVELOP AGAIN THURSDAY AFTERNOON.

&&

.FIRE WEATHER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
DECREASING OVERNIGHT WITH WETTING RAINS AND POSSIBLE FLASH
FLOODING IN SOME AREAS. EXPECT SIMILAR CONDITIONS ON WEDNESDAY
WITH A DRYING TREND THURSDAY INTO FRIDAY ACROSS NORTHERN AND
WESTERN FIRE ZONES. BREEZY WINDS WILL DEVELOP ON THURSDAY AND
FRIDAY WITH GUSTS NEAR 30 MPH...HOWEVER RH'S ARE EXPECT TO BE
BETWEEN 15 AND 20 PERCENT WITH DRIEST CONDITIONS ACROSS HUMBOLDT
COUNTY WHERE RH'S WILL APPROACH CRITICAL LEVELS.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 11 PM PDT THIS EVENING FOR NORTHERN ELKO
COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...
RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...
SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN
EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY.

&&

90/87/87/90
Hazardous weather outlook, Sep 3, 2:36 AM PDT, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
236 AM PDT TUE SEP 3 2013

NVZ030-031-033>041-040945-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-SOUTHEASTERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
236 AM PDT TUE SEP 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

ANOTHER ROUND OF VERY WET THUNDERSTORMS WILL DEVELOP ACROSS
CENTRAL...EASTERN...AND NORTHERN NEVADA TODAY. THERE IS A FLASH
FLOOD WATCH IN EFFECT FOR ELKO...EUREKA...LANDER...AND WHITE PINE
COUNTIES UNTIL 11 PM PDT /MIDNIGHT MDT/ THIS EVENING. PARTS OF THE
REGION UNDER THE FLASH FLOOD WATCH HAVE ALREADY RECEIVED FAR ABOVE
NORMAL RAIN IN THE LAST FEW DAYS AND COULD EASILY FLOOD. OTHER
PARTS OF NEVADA WILL HAVE ISOLATED HEAVY RAIN SHOWERS AND ARE NOT
AS LIKELY TO FLOOD.

SOME OF THE STORMS ARE ALSO GOING TO BECOME STRONG OR CLOSE TO
SEVERE THIS AFTERNOON WITH GUSTY WINDS AND HAIL. THE POTENTIAL
FOR THIS WILL DECREASE AFTER SUNSET.

KNOW YOUR SURROUNDINGS! MOST FLOOD DEATHS HAPPEN WHEN PEOPLE DRIVE
RIGHT INTO WATER OVER A ROAD. ONLY A FOOT OF MOVING WATER CAN
CARRY AWAY MOST CARS AND PICK UPS. A COUPLE FEET CAN CARRY OFF A
SEMI. TURN AROUND. DON'T DROWN!

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM COVERAGE WILL GRADUALLY DECREASE AS THE WEAK WEARS ON
AND MOISTURE SLOWLY MOVES EAST OF THE SILVER STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

RCM

In the hours before

Special weather statement, Sep 3, 2:35 PM PDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
235 PM PDT TUE SEP 3 2013

NVZ031-032200-
NORTHERN ELKO COUNTY NV-
235 PM PDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELKO COUNTY UNTIL
300 PM PDT...

AT 236 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF JACKPOT...MOVING NORTHEAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES...HEAVY RAIN AND DANGEROUS CLOUD TO
GROUND LIGHTNING IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  AREAS JUST EAST OF JACKPOT NEAR US HIGHWAY 93...

&&

LAT...LON 4199 11437 4187 11453 4197 11471 4201 11467
      4200 11437
TIME...MOT...LOC 2134Z 217DEG 13KT 4199 11454

RLC
Special weather statement, Sep 3, 3:00 PM PDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
300 PM PDT TUE SEP 3 2013

NVZ036-037-032230-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY NV-
300 PM PDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER AND WESTERN EUREKA
COUNTIES UNTIL 330 PM PDT...

AT 257 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 17 MILES NORTH OF GRASS VALLEY...MOVING NORTHEAST
AT 25 MPH.

WIND GUSTS UP TO 50 MPH WITH HEAVY RAIN AND FREQUENT CLOUD TO
GROUND LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  AREAS NEAR MOUNT TENABO AND STATE ROUTE 306 NEAR MOUNT TENABO...

&&

LAT...LON 4046 11657 4028 11621 4007 11657 4021 11674
TIME...MOT...LOC 2159Z 229DEG 23KT 4015 11654

RLC
Special weather statement, Sep 3, 3:35 PM PDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
335 PM PDT TUE SEP 3 2013

NVZ030-032300-
HUMBOLDT COUNTY NV-
335 PM PDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT COUNTY
UNTIL 400 PM PDT...

AT 329 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOLCONDA...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING. SLOW DOWN IN AREAS OF INTENSE RAINFALL. THIS
STORM WILL LOWER VISIBILITY TO UNDER 2 MILES.

* LOCATIONS IMPACTED INCLUDE...
   GOLCONDA...
   GOLCONDA SUMMIT...
   INTERSTATE 80 NEAR GOLCONDA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4108 11736 4086 11724 4081 11761 4096 11761
TIME...MOT...LOC 2234Z 253DEG 9KT 4094 11750

JRM
Special weather statement, Sep 3, 4:13 PM PDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
413 PM PDT TUE SEP 3 2013

NVZ030-031-032345-
HUMBOLDT COUNTY NV-NORTHERN ELKO COUNTY NV-
413 PM PDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN ELKO AND EASTERN
HUMBOLDT COUNTIES UNTIL 445 PM PDT...

AT 411 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES NORTHEAST OF GOLCONDA...MOVING NORTHEAST
AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES...WIND GUSTS UP TO 50 MPH AND HEAVY
RAIN ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   TWIN CREEKS MINE...STATE ROUTE 789 AND MIDAS ROAD...

&&

LAT...LON 4146 11718 4119 11683 4097 11729 4105 11752
TIME...MOT...LOC 2312Z 237DEG 31KT 4112 11725

RLC
Special weather statement, Sep 3, 5:05 PM PDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
505 PM PDT TUE SEP 3 2013

NVZ041-040030-
NORTHEASTERN NYE COUNTY NV-
505 PM PDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NYE COUNTY UNTIL 530
PM PDT...

AT 500 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTH OF DUCKWATER...MOVING NORTHEAST AT
15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STATE ROUTE 379...NEAR CURRANT...AND CURRANT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3898 11562 3870 11534 3865 11575 3875 11582
TIME...MOT...LOC 0005Z 238DEG 14KT 3876 11566

JRM
Special weather statement, Sep 3, 5:36 PM PDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
536 PM PDT TUE SEP 3 2013

NVZ037-040100-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-
536 PM PDT TUE SEP 3 2013

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LANDER AND WESTERN EUREKA
COUNTIES UNTIL 600 PM PDT...

AT 532 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF GRASS VALLEY...MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES...HEAVY RAIN AND WIND GUSTS UP TO 50
MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
   GRASS VALLEY AND STATE ROUTE 306 SOUTH OF GRASS VALLEY...

&&

LAT...LON 4008 11664 3995 11639 3970 11664 3980 11682
TIME...MOT...LOC 0035Z 213DEG 19KT 3980 11667

RLC

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 5:05 PM PDTSpecial Weather StatementLKN25 min
Sep 3, 5:08 PM PDTSevere Thunderstorm WarningLKNNye, White Pine52 min
Sep 3, 5:14 PM PDTFlash Flood WarningLKNEureka, Lander3 hr
Sep 3, 5:22 PM PDTFlash Flood WarningLKNNye, White Pine3 hr
Sep 3, 5:36 PM PDTSpecial Weather StatementLKNEureka24 min
Sep 3, 9:30 PM PDTSpecial Weather StatementLKNElko45 min
Sep 4, 9:46 AM PDTRed Flag WarningLKN35 hr
Sep 4, 12:29 PM PDTSpecial Weather StatementLKNLander46 min
Sep 4, 12:37 PM PDTSpecial Weather StatementLKNWhite Pine23 min
Sep 4, 12:44 PM PDTFlash Flood WarningLKNLander3 hr
Sep 4, 1:00 PM PDTSpecial Weather StatementLKNElko30 min
Sep 4, 1:23 PM PDTSpecial Weather StatementLKNNye22 min
Sep 4, 1:33 PM PDTAreal Flood AdvisoryLKNElko3 hr
Sep 4, 1:33 PM PDTSevere Thunderstorm WarningLKNElko27 min
Sep 4, 1:52 PM PDTAreal Flood AdvisoryLKNNye3 hr
Sep 4, 1:53 PM PDTSpecial Weather StatementLKN37 min
Sep 4, 1:59 PM PDTSpecial Weather StatementLKNEureka31 min
Sep 4, 2:06 PM PDTSpecial Weather StatementLKNEureka24 min
Sep 4, 2:21 PM PDTSpecial Weather StatementLKNLander24 min
Sep 4, 2:35 PM PDTSpecial Weather StatementLKN40 min
Sep 4, 2:41 PM PDTSevere Thunderstorm WarningLKNElko, Eureka34 min
Sep 4, 2:49 PM PDTSpecial Weather StatementLKN26 min
Sep 4, 2:59 PM PDTSpecial Weather StatementLKN31 min
Sep 4, 3:11 PM PDTSpecial Weather StatementLKN34 min
Sep 4, 3:13 PM PDTSevere Thunderstorm WarningLKNElko, Eureka32 min
Sep 4, 3:30 PM PDTSpecial Weather StatementLKN45 min
Sep 4, 3:35 PM PDTAreal Flood AdvisoryLKNElko, Eureka3 hr
Sep 4, 3:41 PM PDTAreal Flood AdvisoryLKNElko3 hr
Sep 4, 3:48 PM PDTSpecial Weather StatementLKN42 min
Sep 4, 3:55 PM PDTAreal Flood AdvisoryLKNEureka, Lander, Nye3 hr
Sep 4, 3:58 PM PDTSpecial Weather StatementLKNElko32 min
Sep 4, 4:01 PM PDTAreal Flood AdvisoryLKNElko3 hr
Sep 4, 4:04 PM PDTSpecial Weather StatementLKN26 min
Sep 4, 4:46 PM PDTSpecial Weather StatementLKN44 min
Sep 4, 4:49 PM PDTSevere Thunderstorm WarningLKNElko26 min

Nearby

Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.